# SDR SWAA2014010223755

- Difficulty date: January 1, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 54,152 hours, 31,623 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 65447512
- Part serial: EFS0503
- Condition: Leaking
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB CONTROL LOCKING ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
